Detail publikace

An efficient new perturbative Laplace method for space-time fractional telegraph equations

Originální název

An efficient new perturbative Laplace method for space-time fractional telegraph equations

Anglický název

An efficient new perturbative Laplace method for space-time fractional telegraph equations

Jazyk

en

Originální abstrakt

In this paper, we propose a new technique for solving space-time fractional telegraph equations. This method isbased on perturbation theory and the Laplace transformation.

Anglický abstrakt

In this paper, we propose a new technique for solving space-time fractional telegraph equations. This method isbased on perturbation theory and the Laplace transformation.

Plný text v Digitální knihovně

BibTex


@article{BUT95430,
  author="Yasir {Khan} and Josef {Diblík} and Naeem {Faraz} and Zdeněk {Šmarda}",
  title="An efficient new perturbative Laplace method for space-time fractional telegraph equations",
  annote="In this paper, we propose a new technique for solving space-time fractional telegraph equations. This method isbased on perturbation theory and the Laplace transformation.",
  address="Springer Nature",
  chapter="95430",
  doi="10.1186/1687-1847-2012-204",
  institution="Springer Nature",
  number="1",
  volume="2012",
  year="2012",
  month="november",
  pages="1--11",
  publisher="Springer Nature",
  type="journal article - other"
}